# SDR DALA2022121208017

- Difficulty date: November 21, 2020
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AND GOUGE ON RT WING NR 1 SLAT INBD OF NR 3 TRACK.  DENT MEASURES APPROX 3/4" IN DIA AND 1/16 DEEP. GOUGE IS 3 3/4 " IN LENGTH AND APPROX 1/32" DEEP.  A PERMANENT REPAIR ON SLAT 1 RH WING IAW SRM 57-40-00-300-008, REPAIR ZONE 2.   THIS REPAIR IS CONSIDERED AS CAT A AND FUTHER INSPECTION NOT IS REQUIRED.
